# SDR AUS20010902

- Difficulty date: June 27, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Turbine Section
- Part time: 20,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE HIGH PRESSURE TURBINE BLADE CRACKED FROM HOLE. FOUND DURING BOROSCOPE INSPECTION IAW EI 737-72-525.
